# SDR FDEA201105121815

- Difficulty date: May 12, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 62,681 hours, 14,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CROWN DAMAGED AT STATION 635 X= 47.5.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 605 TO STA 645 X= 47.5 AS PER SRM 53-00-52 FIG 201 REPAIR 1 REV 46.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
